# SDR AALA971993

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON UPPER T/E SPAR CAP AT OUTBOARD END OF RIGHT HORIZ STAB.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 11697, DATED 10-9-97.  (M)
